Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2012, Article ID 369751, 8 pages
http://dx.doi.org/10.1155/2012/369751
Review Article

Microbiota Associated with Infections of the Jaws

Laboratório de Microbiologia e Imunologia, Departamento de Patologia e Propedêutica Clinica, Faculdade de Odontologia, UNIV-Universidade Estadual Paulista, Araçatuba, Brazil

Received 3 March 2012; Revised 9 May 2012; Accepted 18 May 2012

Academic Editor: Elisabete Brasil dos Santos

Copyright © 2012 Elerson Gaetti-Jardim Jr. et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elerson Gaetti-Jardim Jr., Luis Fernando Landucci, Kathlenn Liezbeth de Oliveira, et al., “Microbiota Associated with Infections of the Jaws,” International Journal of Dentistry, vol. 2012, Article ID 369751, 8 pages, 2012. https://doi.org/10.1155/2012/369751.